# SDR TWAA0006414

- Difficulty date: April 20, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE FWD LT CABIN DOOR CUTOUT, INNER SKIN HAD A CRACK APPROX .5 INCH FROM STOP HOLE TO DOOR EDGE.  EDDY CURRENT BY HFEC 51-00-03 PART 6 CONFIRMED CRACK.  INSTALLED DOUBLERS AND REPAIRED PER DOUGLAS PRINT SRO 9530252-7001.
